ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Medications for Co-Existing Conditions > Anti-Depressants
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Reply
 
Thread Tools Display Modes
  #1  
Old 12-07-12, 06:57 PM
asdfdoc asdfdoc is offline
Member
 

Join Date: Jun 2012
Location: california
Posts: 53
Thanks: 9
Thanked 6 Times in 4 Posts
asdfdoc is on a distinguished road
Lexapro and Ritalin -> Nausea

Hi guys,

I've been on Lexapro for 4 weeks now. I don't really feel any positive effect from it. I obviously also have ADD so I take ritalin. I quit for about past 4 weeks and I am back on it. It's a different feeling that I got before I started Lexapro.

I do feel focused but it's weaker, and I think it's potentiating side effects of lexapro. I feel nauseated and have a mild headache that I experienced the first two weeks when I took lexapro.

I did look it up on drugs.com for interactions. I am guessing both meds decrease each others metabolism via CYP450 enzyme as if grapefruit juice does? any ideas?
Reply With Quote
  #2  
Old 12-08-12, 01:19 AM
hollywood's Avatar
hollywood hollywood is offline
ADDvanced Forum ADDvocate
 

Join Date: Jan 2008
Location: somewhere USA
Posts: 3,729
Thanks: 124
Thanked 584 Times in 479 Posts
hollywood is just really nicehollywood is just really nicehollywood is just really nicehollywood is just really nice
Re: Lexapro and Ritalin -> Nausea

I couldn't focus at all when on lexapro
__________________
"The Focalin King"
Reply With Quote
  #3  
Old 12-09-12, 11:01 PM
asdfdoc asdfdoc is offline
Member
 

Join Date: Jun 2012
Location: california
Posts: 53
Thanks: 9
Thanked 6 Times in 4 Posts
asdfdoc is on a distinguished road
Re: Lexapro and Ritalin -> Nausea

scratch this. ritalin in any form do not work on me anymore. it just gives me the worst nausea and headache all the sudden. it wakes me up for like for 10 min then headache and nausea come... I thought I was done adjusting to ssri. But guess not...

I took 10 ER and 5 ir past 4 days. In the beginning, it seemed like they were working. Now, they seem like they are not working at all. I just get sick. I spent this weekend in bed.
Reply With Quote
Sponsored Links
  #4  
Old 12-11-12, 10:04 PM
hollywood's Avatar
hollywood hollywood is offline
ADDvanced Forum ADDvocate
 

Join Date: Jan 2008
Location: somewhere USA
Posts: 3,729
Thanks: 124
Thanked 584 Times in 479 Posts
hollywood is just really nicehollywood is just really nicehollywood is just really nicehollywood is just really nice
Re: Lexapro and Ritalin -> Nausea

What dude!
__________________
"The Focalin King"
Reply With Quote
  #5  
Old 12-12-12, 04:18 AM
asdfdoc asdfdoc is offline
Member
 

Join Date: Jun 2012
Location: california
Posts: 53
Thanks: 9
Thanked 6 Times in 4 Posts
asdfdoc is on a distinguished road
Re: Lexapro and Ritalin -> Nausea

I feel sedated now from lexapro. I used to feel activated from it. It's my 4th week. I feel like I actually focus better on lexapro.

Ritalin does NOT work on me any longer. It's giving me headaches and it is extremely sedating. By 1:30, I am sedated and I am crawling into bed. I sleep for like 4 hours until the med effect is over. And I still wake up tired. And I have to go back to sleep.

This sucks. Stimulant, sedating?!
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -4. The time now is 11:48 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums